Pristiq is the brand of the generic desvenlafaxine. Desvenlafaxine, in turn, is the right mirror image of venlafaxine (in a 50:50 mix of both right & left mirror images of the generic chemical) which is sold as Effexor.
Searching online, it appears the half-life of desvenlafaxine is anywhere from 10-12hrs. It usually takes approximately 5 half-lives for you to get any particular drug out of your system. In the case of Pristiq, it should be out of your system in 2 1/2 days, 3 tops.
If you're not feeling like yourself, I'd suggest you ask your prescribing physician why s/he gave you Pristiq in the first place. And consider switching to another medicine. Don't forget psychotherapy, too. Good luck!
I have been tapering off Pristiq for what feels like ever now. I have tapered from 300 to 200 to 100 to 50 and now to 0. Each taper period was 2 weeks. The first 5 days of each taper were like hell. Anger, extreme dizziness, brain zaps (sort of an electric shock feeling in your head), nausea, extreme anxiousness and irritability.
I'm now to day 4 of no meds and I can tell you days 2 and 3 were a living hell with the above symptoms amplified. Today day 4 I feel slightly better and tomorrow I hope and pray I will be better again.
Sadly for me anyway Pristiq didn't help and in fact made me feel suicidal and maniacal.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.